CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Semiparametric transformation models of survival-out-of-hospital 期刊论文
STATISTICS AND ITS INTERFACE, 2022, 卷号: 15, 期号: 4, 页码: 487-501
Authors:  Sun, Xiaowei;  Zeng, Cheng;  Sun, Liuquan
Favorite  |  View/Download:13/0  |  Submit date:2022/04/29
Estimating equations  Multiple imputation  Recurrent event  Terminal event  Transformation model  Survival-out-of-hospital  
A beyond multiple robust approach for missing response problem 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 2021, 卷号: 155, 页码: 13
Authors:  Wang, Qihua;  Su, Miaomiao;  Wang, Ruoyu
Favorite  |  View/Download:53/0  |  Submit date:2021/04/26
Model misspecification  Curse of dimension  Inverse probability weight  Imputation  
Mean response estimation with missing response in the presence of high-dimensional covariates 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2017, 卷号: 46, 期号: 2, 页码: 628-643
Authors:  Li, Yongjin;  Wang, Qihua;  Zhu, Liping;  Ding, Xiaobo
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Central mean subspace  Imputation  Kernel regression  Missing response  Weighted-bandwidth  
An additive-multiplicative rates model for multivariate recurrent events with event categories missing at random 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 6, 页码: 1163-1178
Authors:  Ye Peng;  Sun LiuQuan;  Zhao XingQiu;  Xu Wei
Favorite  |  View/Download:35/0  |  Submit date:2021/01/14
MULTIPLE IMPUTATION METHODS  COMPETING RISKS MODEL  REGRESSION-COEFFICIENTS  COUNTING-PROCESSES  FAILURE  additive-multiplicative rates model  missing data  multivariate recurrent events  semiparametric model  weighted estimating equation  
Semiparametric model-based inference in the presence of missing responses 期刊论文
BIOMETRIKA, 2008, 卷号: 95, 期号: 3, 页码: 721-734
Authors:  Wang, Qihua;  Dai, Pengjie
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
asymptotic efficiency  missing response  multiple imputation  semi-empirical likelihood  auxiliary information  asymptotic normality  
Regression analysis of doubly censored failure time data using the additive hazards model 期刊论文
BIOMETRICS, 2004, 卷号: 60, 期号: 3, 页码: 637-643
Authors:  Sun, LQ;  Kim, YJ;  Sun, JG
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
additive hazards model  doubly censored data  estimating equation  multiple imputation  regression analysis